Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from mouth ulcer. Taking Rosoothe ointment to numb the tongue

Hi Doctor .. gud afternoon ... myself pradeep .. I am having mouth ulcer from past 6 days on the tip of tongue which is making me to talk very difficult . due to pain I am getting frustrated . I am using the ROSOOTHE ointment to numb the tongue . Please help me to have a solutions for this.
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for asking the query,

Oral ulcerations are caused due to deficiency of vitamin B especially B3 and vitamin C , due to traumatic incidents like self inflicted bites,hormonal imbalances and allergic reactions.

I would suggest you to visit a Dentist and get a checkup done.
Apply cortisone acetate cream topically over the affected area.
Avoid intake of hot and spicy food stuffs.
Maintain a good oral hygiene.
Use lukewarm saline gargles 3-4 times and antiseptic mouthwash gargles twice daily.

Hope this helps out.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Recurrent mouth ulcers are commonly caused by Vitamin B deficiency. You must take Becosules capsules once a day after meal for 30 days. The other reasons could be sharp tooth leading to accidental biting of the tongue. You may continue applying anaesthetic gel. If the ulcer does not heal within a week, you must go to the Dentist and get examined.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor